Lub Meaning in Telugu
Find out what’s the word lub’s meaning behind the word “lub” in Telugu? Here’s the listing of the translations.
Telugu Meaning of Lub
More Telugu Words For Lub
Nearby Translations for Lub Meaning in Telugu:
Two major heart sounds are “lub” from the closure of the AV valves and “dub” (from closing the aortic or pulmonary valves).
- Describe the sounds that the heart makes
The Key Points:
Key Terms(Lub Meaning in Telugu)
A sound is produced when the heart valves close. This sound can be described as either “lub” (or “dub”) sound. The heart sounds can be used to evaluate the health of the valves as well as the whole heart.
S1 is the first sound in the heart. It’s a “lub” sound that occurs when the mitral and tricupid valves close. This is the beginning of ventricular systole.
Although there is a slight separation between the closing of the mitral valves and the tricuspid, it is not enough to produce multiple sounds.
S2 is the second sound in the heart. It’s a “dub”, which is caused by the closures of the semilunar and pulmonary valves after ventricular systole.
S2 is split as the aortic and pulmonary valves close before S2. In inspiration (breathing in), there is slightly more blood return to the right side, which causes the lung valve to remain open slightly longer than its counterpart.
However, the split is usually only noticeable in children who are inspired. The split is not long enough to suggest two sounds in adults or during expiration.
A problem with the health or function of the valves could be indicated by abnormal heart sounds. Heart murmurs, which sound like a “whoosh”, or “slosh”, can indicate problems with the health of the valves.
This could be due to regurgitation or backflow of fluid through them. Although heart murmurs are common, they are not usually serious.
However, some may be more severe or indicate serious underlying conditions.
Other causes of murmurs include valve stenosis, which is an abnormal opening, and cardiac shunts. This is a serious condition that allows blood to flow between the two sides of the heart.
S3 and S4 are different from S1 or S2 in that they are due to abnormal contractions and relaxations of the heart, not the closing of valves.
They are often more serious than heart murmurs. S3 is indicative of a weak or flabby ventricle that has a greater blood volume than it can pump. S4 is indicative of a stiff ventricle such as those in cardiac hypertrophy. S3 produces a “ta” sound after the “lub–dub”, while S4 emits a “ta” sound before the “lub–dub.”
The original question was to: Why does the heart beat to lub-dub, instead of simply lub? It sounds that it’s pumping two times for each pump?
It could be a serious problem or it could be a minor issue. There is no way to tell about it here, or in the Internet. Don’t underestimate the signs.
If you are experiencing any of these symptoms it is recommended that you visit your GP and/or cardiologist to get check-ups. This can help you avoid larger problems in certain instances.
- You may have experienced atrial (those are rarely experienced) and ventricular pre-contractions. They could be harmless or serious. Without a thorough examination, including ECG the ability to determine the cause.
- It could be caused by any valve issue. It is difficult to determine.
- It could be a form of arrhythmia. One thought that pops into my mind is an unintentional ventricular contraction after each normal contraction. In this instance it is likely to be felt mechanically as a bumping chest. Most likely, you’ll experience a feeling of fatigue or fainting.
- It could be other arrhythmias.
- It may be due to resynchronization of ventricles left and right. This is typically caused by heart attack that damages the conductive system or significantly interferes with the transmission of action please potentials through cardiomyocytes.
- It could be due to a deficiency in minerals or ions that are essential to the proper functioning of the ion pumps which regulate heart’s contractions: magnesium Na+ K+, Ca2+.
- It could be hypothyroidism.
- It may be a case of extremely stressed with severely disturbed parasympathetic and sympathetic innervation of your heart.
- It could be anxiety, or depression.
- It can cause poisoning.
- It’s not as if it’s this , however this symptom could be caused by a form of heart blockage that results in the dissynchronization of ventricular and atrial contractions. It can be accompanied by signs like fatigue as well as dizziness. topmost level of blockage, even becoming unconscious.
- It could be a result of prescription drugs, recreational drugs, or inexplicably chemically-based substances which affect the function of the ion pump within the heart muscle. This is more frequent than people realize. In extreme instances it could lead to Torsades de Pointes arrhythmias which can be very dangerous and life-threatening. This is where my research is at present. Predictions of these types of arrhythmias are derived from ECGs.
This is to provide you with an idea of how hard it can be to determine the cause of your observations using Internet communications.
PS Important remark. The entire answer assumes that you’re hearing this sound by your ears without the assistance of an echocardiography, stethoscope or any other medical instruments. In this scenario, the answer could differ.